Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 62 of 81 found articles
 
 
  Polynomial-time algorithms for special cases of the maximum confluent flow problem
 
 
Title: Polynomial-time algorithms for special cases of the maximum confluent flow problem
Author: Dressler, Daniel
Strehler, Martin
Appeared in: Discrete applied mathematics
Paging: Volume 163 (2014) nr. P2 pages 13 p.
Year: 2014
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 62 of 81 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands